# SDR HEEA079414

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 17,365 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Boot
- Part number: 204001307103
- Condition: Damaged
- Location: Collective Stick
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COLLECTIVE STICK BOOT DAMAGED SCRAPPED.
